# SDR ASAA2015110413855

- Difficulty date: November 4, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 53,277 hours, 24,015 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141A83718
- Condition: Cracked
- Location: Bs 291-303
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN R-1 DOOR SURROUND WEB FORWARD LOWER CORNER CRACKED.  ACFT GROUNDED.  R & R 141A8371-8, FRAME AND 141A8372-2 DEPRESSOR IAW SRM 51-40-02 AND BAC DWG 141A8371, REV "A".  AERO-SMOOTHER WILL BE APPLIED ON JC N4253000.
